# SDR 95ZZZM3

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 1740-1960
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION REQUIRED BY AD 95-01-04, MISDRILLED AND PLUGGED FUSELAGE SKIN WAS FOUND BETWEEN BS 1740 AND 1960 AT STRINGER 4.  REPAIR ACCOMPLISHED PER FAA APPROVED DRAWING POLAR 747 53-830-1.  AIRCRAFT RELEASE FOR SERVICE.
